# SDR SWIA201437391

- Difficulty date: April 25, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 14,117 hours, 8,047 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD STRINGER 27 BETWEEN BS 280 AND 295 HAS CORROSION AT AFT END.  C-CHECK, REPLACED STRINGER IAW REO.
